MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH NEEDLES PLASTIC HUB; SUBCUTANEOUS, INTRAVASCULAR.

ST PAUL DELTEC PORT-A-CATH NEEDLES PLASTIC HUB; SUBCUTANEOUS, INTRAVASCULAR.
Model Number 21-2005-24
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the infusion port cake broke and caused fluid leaking.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
DELTEC PORT-A-CATH NEEDLES PLASTIC HUB
Common Device Name
SUBCUTANEOUS, INTRAVASCULAR.
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16831303
Report Number3012307300-2023-04715
Device Sequence Number20606927
Product Code LJT
UDI-Device Identifier00610586023999
UDI-Public00610586023999
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K830730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2005-24
Device Catalogue Number21-2005-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown